MathSciNet Relay Station
MathSciNet bibliographic data
MR2248690 (2007c:34026) 34B10 (34B15)
An, Yulian Existence of solutions for a three-point boundary value problem at resonance. Nonlinear Anal. 65 (2006), no. 8, 1633–1643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement